Volume 16, Number 1
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 1-14.

Preview Full PDF 672 3071 Abstract

Yueshan Xiong

J. Comp. Math., 16 (1998), pp. 15-26.

Preview Full PDF 634 2953 Abstract

C. Clavero, J.J.H. Miller, E. O'Riordan G.I. Shishkin

J. Comp. Math., 16 (1998), pp. 27-39.

Preview Full PDF 633 2976 Abstract

Donghui Li Jinping Zeng

J. Comp. Math., 16 (1998), pp. 40-50.

Preview Full PDF 644 3000 Abstract

Qun Lin, Shuhua Zhang Ningning Yan

J. Comp. Math., 16 (1998), pp. 51-62.

Preview Full PDF 666 2914 Abstract

Jinsheng Gu Xiancheng Hu

J. Comp. Math., 16 (1998), pp. 63-80.

Preview Full PDF 683 3082 Abstract

Lin Zhang Likang Li

J. Comp. Math., 16 (1998), pp. 81-96.

Preview Full PDF 669 2951 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard